# SDR UPS98225641

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 3 FLAP CARRIAGE IS CORRODED IN SPINDLE BORE AND AROUND LARGE BEARING.  SEAT CARRIAGE REPLACED IAW OHM 57-58-01.
